Degrees of freedom of wireless X networks

Viveck Ramesh Cadambe, Syed A. Jafar

Research output: Chapter in Book/Report/Conference proceedingConference contribution

29 Scopus citations

Abstract

We study the degrees of freedom characterization of wireless X networks, i.e. networks of M distributed single antenna transmitters and N distributed single antenna receivers where every transmitter has an independent message to every receiver. We provide an outerbound on the capacity region of X networks within o(log(SNR)). If the channel co-efficients are time-varying/frequency selective, we show that the total number of degrees of freedom is equal to MN/M+N-1 using a coding scheme based on the idea of interference alignment.

Original languageEnglish (US)
Title of host publicationProceedings - 2008 IEEE International Symposium on Information Theory, ISIT 2008
Pages1268-1272
Number of pages5
DOIs
StatePublished - Sep 29 2008
Event2008 IEEE International Symposium on Information Theory, ISIT 2008 - Toronto, ON, Canada
Duration: Jul 6 2008Jul 11 2008

Publication series

NameIEEE International Symposium on Information Theory - Proceedings
ISSN (Print)2157-8101

Other

Other2008 IEEE International Symposium on Information Theory, ISIT 2008
CountryCanada
CityToronto, ON
Period7/6/087/11/08

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Information Systems
  • Modeling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Degrees of freedom of wireless X networks'. Together they form a unique fingerprint.

  • Cite this

    Cadambe, V. R., & Jafar, S. A. (2008). Degrees of freedom of wireless X networks. In Proceedings - 2008 IEEE International Symposium on Information Theory, ISIT 2008 (pp. 1268-1272). [4595191] (IEEE International Symposium on Information Theory - Proceedings). https://doi.org/10.1109/ISIT.2008.4595191